Connecticut, 2014

Damaging Winds in Connecticut, May 27, 2014

May 27, 2014 · NWS ALY · 2 events in 1 county or zone

An isolated thunderstorm moved southeast across Litchfield County Connecticut during the late afternoon and early evening hours on Tuesday, May 27th. The thunderstorm strengthened as it reached the southern portion of the county and produced a period of gusty winds, heavy rainfall and frequent cloud to ground lightning.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
1
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ALY wrote it up.

An isolated thunderstorm moved southeast across Litchfield County Connecticut during the late afternoon and early evening hours on Tuesday, May 27th. The thunderstorm strengthened as it reached the southern portion of the county and produced a period of gusty winds, heavy rainfall and frequent cloud to ground lightning. The storm produced wind damage to trees and homes in the town of New Milford. Several roads were closed a result of downed trees and power lines. In addition, schools in New Milford were closed on Wednesday, May 28th due to the ongoing cleanup from the storm damage.

A National Weather Service Storm Survey determined that straight line winds produced winds up to 100 MPH with damage sporadic and intermittent along a 7 mile swath. Unfortunately, one person in New Milford died due to electrocution as a result of downed wires falling on a vehicle. Up to 13,000 people throughout the area lost power as a result of the thunderstorms.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before the first event at May 27, 3:42 PM EST, 2 hours 13 minutes earlier.

Area forecast discussion, May 27, 3:42 PM EST, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
442 PM EDT TUE MAY 27 2014

.SYNOPSIS...
A COLD FRONT WILL PUSH SOUTH THROUGH THE REGION THIS EVENING...TRIGGERING
A ROUND OF SHOWERS AND THUNDERSTORMS. LATE WEDNESDAY AND THURSDAY
HIGH PRESSURE WILL BUILD OVER THE NORTHEAST WITH COOLER
TEMPERATURES. FRIDAY ANOTHER COLD FRONT AND A MID LEVEL WEATHER
DISTURBANCE WILL PUSH THROUGH WITH UNSETTLED WEATHER. HIGH
PRESSURE WILL BUILD ALONG THE EASTERN SEABOARD BY LATE IN THE
WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
FOR THE REMAINDER OF THE AFTERNOON INTO THIS EVENING EXPECT
SCATTERED SHOWERS AND THUNDERSTORMS. SOME OF THE THUNDERSTORMS
THROUGH EARLY THIS EVENING MAY RESULT IN STRONG GUSTY
WINDS...SMALL HAIL AND HEAVY DOWNPOURS. VEERING WINDS ALOFT
CONTINUE ALONG WITH 0-6 KM BULK SHEAR BTWN 30 AND 40 KTS AS WELL
AS FA BEING IN THE RIGHT ENTRANCE REGION OF AN 80 TO 90 KT JET
OVER NRN NEW ENGLAND. MLMUCAPES ARE GENERALLY BETWEEN 500 AND
1500 J/KG. ALSO WE HAVE A THETA E RIDGE WHICH IS FAIRLY STRONG
BETWEEN H10-H8. THE NEGATING FACTORS CONTINUE TO BE THE MID LEVEL
LAPSE RATES BEING NOT OVERLY IMPRESSIVE BTWN 5 AND 6.5 C/KM. WBZ
HEIGHTS ARE BTWN 8 AND 10 KFT WHICH WOULD FAVOR ALT LEAST SMALL
HAIL. SO FOR NOW HAVE PUT ENHANCED WORDING IN THE FORECAST FOR
STRONG GUSTY WINDS...SMALL HAIL AND HEAVY RAINFALL AS PWATS
INCREASE TO BTWN 1.25 AND 1.5 INCHES LATE THIS AFTERNOON.

FOR TONIGHT...ANY SHOWERS AND THUNDERSTORMS SHOULD TAPER TO
SCATTERED SHOWERS AS THE COLD FRONT WORKS ITS WAY SOUTH THROUGH
THE FA. EXPECT LOWS TO BE IN THE MID 50S TO LOWER 60S WITH PLENTY
OF CLOUDS STILL AROUND.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
HAVE SHOWERS LINGERING INTO WEDNESDAY AS THE UPPER LEVEL TROUGH
AND ASSOCIATED VORT AXIS CROSS THE FA HIGHS ON WEDNESDAY TO BE
MUCH COOLER WITH READINGS MAINLY IN THE 60S.

WEDNESDAY NIGHT AND THURSDAY LOOK TO BE DRY AT THIS POINT IN TIME
AS A RIDGE OF HIGH PRESSURE SETTLES OVER OUR REGION. EXPECT LOWS
WEDNESDAY NIGHT TO BE IN THE UPPER 30S TO MID 40S. WITH HIGHS ON
THURSDAY IN THE UPPER 60S TO LOWER 70S. SKIES SHOULD BE PARTLY
CLOUDY WEDNESDAY NIGHT AND PARTLY SUNNY ON THURSDAY.

LATE THURSDAY NIGHT INTO FRIDAY WILL BE THE NEXT ROUND OF PCPN AS
A COLD FRONT DROPS SOUTHEAST FROM THE EASTERN GREAT LAKES INTO OUR
REGION HAVE INCLUDED MENTION OF THUNDERSTORMS ON FRIDAY AFTERNOON
INTO EARLY FRIDAY EVENING. EXPECT LOWS THURSDAY NIGHT TO BE IN THE
MID 40S TO MID 50S WITH HIGHS ON FRIDAY IN THE UPPER 60S TO MID 70S.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
AT THE START OF THE EXTENDED PERIOD...A LONGWAVE UPPER LEVEL TROUGH
WILL BE SITUATED OVER NEW ENGLAND...WITH A QUICK MOVING UPPER LEVEL
LOW SWINGING THROUGH THE TROUGH. THIS SYSTEM MAY ALLOW FOR SOME
ISOLATED RAIN SHOWERS FOR CENTRAL/EASTERN AREAS FOR FRI NIGHT INTO
SATURDAY...BEFORE MOVING AWAY FROM THE REGION FOR THE END OF THE
WEEKEND. ALTHOUGH THE WEEKEND WILL START OFF A LITTLE ON THE COOLER
SIDE /MINS ON FRI NIGHT IN THE 40S AND 50S...AND HIGHS ON SAT IN THE
UPPER 60S TO MID 70S/...IT WILL BECOME WARMER TOWARDS THE END OF THE
WEEKEND AND INTO EARLY NEXT WEEK...AS RIDGING OVER THE MISSISSIPPI
AND OHIO VALLEY REGION STARTS TO BUILD NORTHEAST TOWARDS OUR AREA.
SKIES ARE EXPECTED TO MAINLY BE PARTLY CLOUDY.

WITH RISING HEIGHTS ACROSS OUR AREA...MAINLY DRY WEATHER IS EXPECTED
FOR SUNDAY INTO SUNDAY NIGHT...WITH TEMPS WARMING UP EACH DAY.
VALLEY MAX TEMPS WILL REACH THE UPPER 70S FOR SUNDAY...AND LOW 80S
BY MONDAY. DESPITE THE RIDGE...IT WILL BE TOUGH FOR DRY WEATHER TO
PERSIST FOR TOO LONG AS SOME SYSTEMS WILL TRY TO MOVE UP AND AROUND
THE RIDGE TOWARDS OUR AREA.  DEPENDING ON THE SPEED OF AN
APPROACHING FRONTAL BOUNDARY...THERE MAY BE A SHOWER AS EARLY AS MON
OR MONDAY NIGHT...WITH PROBABLY A BETTER CHANCE FOR A SHOWER OR
THUNDERSTORM WITH BE THE PASSAGE OF THE COLD FRONT ON TUESDAY. TEMPS
WILL CONTINUE TO BE WARM /UPPER 70S TO LOW 80S/ ON TUESDAY AHEAD OF
THE BOUNDARY...ALONG WITH MUGGY CONDITIONS.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
VFR FLYING CONDITIONS WILL START THE TAF PERIOD BEFORE
DETERIORATING TO MVFR/IFR ASSOCIATED WITH SHOWERS/THUNDERSTORMS
THIS AFTERNOON AND EVENING...AND LOW STRATUS TONIGHT INTO
WEDNESDAY.

THIS AFTERNOON...VFR FLYING CONDITIONS WILL START THE TAF
PERIOD...WITH BROKEN MID AND HIGH CLOUDS ACROSS THE REGION.
LOW-LEVEL MOISTURE WILL CONTINUE TO INCREASE ACROSS THE REGION AS A
FRONTAL BOUNDARY APPROACHES THE REGION. THE COMBINATION OF THESE TWO
FEATURES WILL HELP TO FOCUS SCATTERED SHOWERS AND THUNDERSTORMS THIS
AFTERNOON...WITH THE GREATEST THREAT BETWEEN 21Z-00Z. HAVE INDICATED
A TEMPO GROUP DURING THIS TIME FOR THUNDERSTORMS AND VCSH THROUGH
THE REMAINDER OF THE AFTERNOON...DUE TO CONTINUED UNCERTAINTIES
REGARDING THE EXACT PLACEMENT OF CONVECTION. WINDS WILL BE OUT OF
THE SOUTH/SOUTHWEST BETWEEN 5-10 KNOTS.

TONIGHT INTO WEDNESDAY...THE THUNDERSTORM THREAT SHOULD DIMINISH BY
00Z WITH THE LOSS OF DAYTIME HEATING. THE FRONTAL BOUNDARY WILL
CONTINUE TO LINGER ACROSS THE REGION TONIGHT...PROVIDING THE FOCUS
FOR WIDELY SCATTERED DRIZZLE/LIGHT SHOWERS. HAVE CONTINUED TO
INDICATE VCSH IN THE TAFS THROUGH THE NIGHTTIME HOURS BUT COVERAGE
IS NOT EXPECTED TO BE WIDESPREAD. ENOUGH LOW-LEVEL MOISTURE WILL
ALSO BE IN PLACE TO PROMOTE MVFR LOW STRATUS FORMATION AT ALL TAF
SITES...WITH THE EXCEPTION OF IFR STRATUS AT KPSF. MVFR VISIBILITIES
SHOULD ALSO ACCOMPANY THE LOW STRATUS AT ALL TAF SITES EXCEPT KALB.
DEPENDING ON HOW MUCH RAIN FALLS THIS AFTERNOON/EVENING...THERE IS A
CHANCE FOR IFR FOG DEVELOPMENT TOWARDS DAYBREAK...AND WILL HAVE TO
MONITOR THIS THREAT WITH LATER TAF ISSUANCES.

MVFR STRATUS SHOULD LINGER AT THE TAF SITES INTO THE DAY WEDNESDAY
WITH PATCHY DRIZZLE/LIGHT SHOWERS CONTINUING.

WINDS WILL BE LIGHT AND VARIABLE TONIGHT AND WEDNESDAY OUT OF THE
NORTH/NORTHEAST GENERALLY LESS THAN 5 KNOTS.

OUTLOOK...
WEDNESDAY NIGHT AND THURSDAY: NO OPERATIONAL IMPACT.  NO SIG WX.
THURSDAY NIGHT: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA.
FRIDAY: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA...TSRA.
FRIDAY NIGHT AND SATURDAY: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF
SHRA...TSRA.
SATURDAY NIGHT AND SUNDAY: NO OPERATIONAL IMPACT. NO SIG WX.

&&

.FIRE WEATHER...
A COLD FRONT WILL PUSH SOUTH THROUGH THE REGION THIS
EVENING...TRIGGERING A ROUND OF SHOWERS AND THUNDERSTORMS.
LATE WEDNESDAY AND THURSDAY HIGH PRESSURE WILL BUILD OVER THE
NORTHEAST WITH COOLER TEMPERATURES. FRIDAY ANOTHER COLD FRONT AND A
MID LEVEL WEATHER DISTURBANCE WILL PUSH THROUGH WITH UNSETTLED
WEATHER. HIGH PRESSURE WILL BUILD ALONG THE EASTERN SEABOARD BY LATE
IN THE WEEKEND.

&&

.HYDROLOGY...
SHOWERS AND THUNDERSTORMS WILL BE SCATTERED ACROSS OUR AREA THIS
EVENING WITH MORE SCATTERED SHOWERS OVERNIGHT INTO WEDNESDAY AS THE
UPPER LEVEL TROUGH AND ASSOCIATED VORT MAX CROSS OUR FA. TOTAL
RAINFALL AMOUNTS IN AREAS WHICH RECEIVE RAINFALL ARE EXPECTED TO
BE A QUARTER TO HALF AN INCH. WEDNESDAY NIGHT AND THURSDAY WILL BE
DRY WITH THE NEXT CHANCE OF PCPN OCCURRING WITH SHOWERS AND
THUNDERSTORMS ON FRIDAY INTO FRIDAY EVENING.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...11/SNYDER
NEAR TERM...11
SHORT TERM...11
LONG TERM...FRUGIS
AVIATION...IRL
FIRE WEATHER...11
HYDROLOGY...11
Hazardous weather outlook, May 27, 3:44 PM EST, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
444 PM EDT TUE MAY 27 2014

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-281100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
444 PM EDT TUE MAY 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH EARLY THIS
EVENING. SOME OF THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
STRONG GUSTY WINDS AS WELL AS HAIL. IN ADDITION HEAVY RAINFALL
MAY OCCUR RESULTING IN PONDING OF WATER ON ROADWAYS AND FLOODING
OF POORLY DRAINED LOW LYING AREAS. THUNDERSTORMS ARE EXPECTED TO
MOVE FROM NORTHWEST TO SOUTHEAST AT AROUND 25 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 27, 4:58 PM EST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
558 PM EDT TUE MAY 27 2014

VTZ013>015-272245-
BENNINGTON VT-WESTERN WINDHAM VT-EASTERN WINDHAM VT-
558 PM EDT TUE MAY 27 2014

...STRONG THUNDERSTORMS IN

  BENNINGTON COUNTY IN SOUTHERN VERMONT...
  WINDHAM COUNTY IN SOUTHERN VERMONT...

AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...
FREQUENT LIGHTNING AND HEAVY RAIN.  THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 10 MILES NORTH OF SAXTONS RIVER TO 7 MILES
NORTHWEST OF DORSET...OR ALONG A LINE EXTENDING FROM SPRINGFIELD TO
10 MILES NORTHEAST OF SALEM...AND MOVING SOUTHEAST AT 25 MPH.

THUNDERSTORMS WILL BE NEAR...
DORSET BY 605 PM EDT
LONDONDERRY BY 610 PM EDT
MANCHESTER CENTER BY 620 PM EDT
SAXTONS RIVER...MANCHESTER AND BELLOWS FALLS BY 625 PM EDT
WESTMINSTER BY 640 PM EDT
TOWNSHEND...STRATTON AND WEST WARDSBORO BY 645 PM EDT

LAT...LON 4306 7246 4300 7244 4300 7310 4322 7326
      4332 7326 4331 7283 4326 7281 4323 7270
      4324 7244 4315 7245 4312 7243 4308 7243
TIME...MOT...LOC 2158Z 321DEG 22KT 4327 7251 4329 7321

LFM
Special weather statement, May 27, 5:38 PM EST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
638 PM EDT TUE MAY 27 2014

VTZ013>015-272315-
BENNINGTON VT-WESTERN WINDHAM VT-EASTERN WINDHAM VT-
638 PM EDT TUE MAY 27 2014

...STRONG THUNDERSTORMS IN

  BENNINGTON COUNTY IN SOUTHERN VERMONT...
  WINDHAM COUNTY IN SOUTHERN VERMONT...

AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...FREQUENT LIGHTNING...AND
HEAVY RAIN.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
MANCHESTER CENTER TO SAXTONS RIVER...OR ALONG A LINE EXTENDING FROM
MANCHESTER TO BELLOWS FALLS...AND MOVING SOUTHEAST AT 25 MPH.

THUNDERSTORMS WILL BE NEAR...
TOWNSHEND BY 650 PM EDT
STRATTON AND WEST WARDSBORO BY 655 PM EDT
PUTNEY AND NEWFANE BY 705 PM EDT

LAT...LON 4306 7246 4300 7244 4297 7247 4296 7252
      4290 7252 4288 7255 4290 7285 4321 7319
      4316 7245 4312 7243 4308 7243
TIME...MOT...LOC 2238Z 321DEG 24KT 4313 7298 4309 7249

!
Special weather statement, May 27, 5:55 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
655 PM EDT TUE MAY 27 2014

CTZ001-013-272330-
NORTHERN LITCHFIELD CT-SOUTHERN LITCHFIELD CT-
655 PM EDT TUE MAY 27 2014

...A STRONG THUNDERSTORM IN

  LITCHFIELD COUNTY IN NORTHERN CONNECTICUT...

AT 650 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...WINDS UP TO 50
MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY RAIN.  THIS
STORM WAS LOCATED NEAR NEW PRESTON...OR ABOUT OVER NEW MILFORD...AND
MOVING SOUTHEAST AT 20 MPH.

OTHER LOCATIONS INCLUDE BUT ARE NOT LIMITED TO WOODBURY CENTER AND
GAYLORDSVILLE.

IN ADDITION TO HAIL AND GUSTY WINDS...FREQUENT CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY!
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

UP TO AN INCH OF RAIN IS POSSIBLE WITH THIS STORM AS IT MOVES ACROSS
THE AREA.

LAT...LON 4148 7337 4151 7339 4150 7340 4158 7348
      4164 7350 4175 7335 4156 7311 4155 7316
      4152 7315 4151 7316 4150 7331 4147 7331
TIME...MOT...LOC 2254Z 320DEG 19KT 4162 7336

FRUGIS

The radar

The Brookhaven radar (KOKX), 97 km away, was scanning. The volume nearest the first event began at 22:55 UTC.

Open the radar archive at this moment

Event by event

2 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Litchfield

When
May 27, 5:55 PM EST to 6:15 PM EST
Where
Litchfield County, 1.38 mi S of Marble Dale to 1.73 mi NW of Bridge Water
Measured
87 kt (100 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
41.650, -73.370

A National Weather Service storm survey determined straight line winds produced sporadic and intermittent damage along a 7 mile swath across southern Litchfield County. Winds were estimated up to 100 MPH. The estimated path width was one mile.

Thunderstorm Wind, Litchfield

When
May 27, 6:00 PM EST
Where
Litchfield County, 0.65 mi ENE of Park Lane
Measured
50 kt (58 mph) estimated gust
Deaths
0 direct, 1 indirect
Reported by
Broadcast Media
Coordinates
41.605, -73.409

Broadcast Media reported that downed power lines resulted in a man exiting a vehicle to be electrocuted. The man died as a result of the injuries.

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Thunderstorm Wind, Litchfield2014-05-2749MaleVehicle/Towed TrailerIndirect

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Connecticut in 2014Every state in 2014This day in weather historyWarnings in Connecticut, May 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 509933, 509934.